Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What are the side effects of Postinor 2 ?

hi sir, my name is AAAA from nigeria.i actually use porstinor2 as an emergency contraceptive to avoid unwanted pragnancy and by the way am 24yrs old.presently in nigeria i heard that portinor would be bann from sells in pharmacy and chemist due to the side effect of the drugs.i decided to google the effect of the drugs in the body then i found this page where i can ask u,so my big question is What is the side effect of portinor2 in the body. thanks
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  1303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Internal Medicine Specialist 's  Response
This is used for emergency contraception under supervision of Doctor (Gynaecologist).
It contain 0.75 levonorgestrel in each tab.
If regular contrceptin is required there are many other methods.Remember it is protecting against STD or HIV.
as it is not used for regular contraception it is relatively safe and following are possible side effects.
Nausea and Vomiting.
Bleeding disturbances like break through bleeding or withdrawal bleedig in case it is heavy and continuous one should see a Gynaecologist.
breast tenderness, headache, dizziness, fatigue.
If you take antibiotics or analgesics may reduce it's effectiveness.
If you have asthma,diabetes,thrombosis,high lipids, depression,stroke. you shuld avoid or inform your gynaecologist.
Take care
Good luck

Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor